# SDR CA070125003

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,431 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0048
- Condition: False Indication
- Location: Cargo Bay
- Part time: 28,530 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THROUGH 4000 FT, FLT CREW RECEIVED A MASTER WARNING BAGGAGE SMOKE INDICATION. FLIGHT CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEPARTURE AIRPORT. THERE WAS A COMPANY LINE CHECK CAPTAIN ON BOARD WHO WITH THE FLIGHT ATTENDANT WENT TO CHECK THE CARGO HOLD. THERE WAS NO INDICATION OF SMOKE. FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NR 1 BAGGAGE SMOKE DETECTOR , THE LAMPS IN THE NR 2 DETECTOR (P/N 376), CLEANED THE CONNECTORS OF BOTH DETECTORS AND GROUND TESTED THEM SERVICEABLE. ENGINE RUNS WERE CARRIED OUT WITH NO DUPLICATION OF THE ORIGINAL DEFECT. TIME SINCE LAST REPAIR OF THE NR 1 DETECTOR WAS 1883:46 HOURS. (TC 20070125003)
